Vol. 279, No. 1-2, 2015

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the equations defining affine algebraic groups

Vladimir L. Popov

Vol. 279 (2015), No. 1-2, 423–446
Abstract

For the coordinate algebras of connected affine algebraic groups, we explore the problem of finding a presentation by generators and relations canonically determined by the group structure.

In memory of Robert Steinberg

Keywords
reductive algebraic group, Borel subgroup, weight, module, orbit
Mathematical Subject Classification 2010
Primary: 14L10
Secondary: 20G05
Milestones
Received: 28 May 2015
Revised: 11 August 2015
Accepted: 11 August 2015
Published: 21 December 2015
Authors
Vladimir L. Popov
Steklov Mathematical Institute
Russian Academy of Sciences
Gubkina 8
Moscow 119991
Russia
National Research University
Higher School of Economics
Myasnitskaya 20
Moscow 101000, Russia